# SDR SWAA2016060252218

- Difficulty date: April 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 34,733 hours, 17,530 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 69528048
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT ESCAPE STRAP ANCHOR FITTING ASSEMBLY CORRODED.  R & R FITTING ASSEMBLY IAW MM.
